# SDR SWIA201230947

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 22,805 hours, 19,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY MAIN CABIN DOOR HAS A LIGHT BULB BURNT OUT.  (FLT 5240)  RELAMPED EMERGENCY LIGHT.
